Skip to content

Advertisement

  • Erratum
  • Open Access

Erratum to: Effects of adriamycin and candesartan on the collagen and elastin of the aorta in rats

  • 1,
  • 2,
  • 3,
  • 2 and
  • 2, 4Email author
Contributed equally
Clinical Hypertension201521:12

https://doi.org/10.1186/s40885-015-0023-8

  • Received: 30 April 2015
  • Accepted: 6 May 2015
  • Published:

The original article was published in Clinical Hypertension 2014 20:8

After publication of the article [1] it was discovered that a citation error had occurred, resulting in different citation numbers in the PDF and HTML files. The correct citation of 20:8 has now been updated in all versions of the manuscript. We apologise for any inconvenience caused by this error.

Notes

Authors’ Affiliations

(1)
Department of Cardiology, Severance Hospital, Yonsei University College of Medicine, Seoul, Korea
(2)
Department of Cardiology, Catholic University of Korea College of Medicine, Seoul, Korea
(3)
Clinical Research Center, Yeouido St Mary’s Hospital, Seoul, Korea
(4)
Department of Cardiology, Cardiovascular Center, Seoul St. Mary’s Hospital, 222 Banpo-daero, Seocho-gu, Seoul, 137-701, Korea

Reference

  1. Uhm J-S, Chung W-B, Yoon J-S, Oh Y-S, Youn H-J. Effects of adriamycin and candesartan on the collagen and elastin of the aorta in rats. Clin Hypertens. 2014;20:8.View ArticlePubMedPubMed CentralGoogle Scholar

Copyright

Advertisement